Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 637-642
http://dx.doi.org/10.1155/S0161171298000891

A general vector-valued variational inequality and its fuzzy extension

1Department of Mathematics, Seoul National University, Seoul 151-742, Korea
2Department of Mathematics, Kyungmng University, Pusan 608-736, Korea
3Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea

Received 12 December 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sehie Park, Byung-Soo Lee, and Gue Myung Lee, “A general vector-valued variational inequality and its fuzzy extension,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 637-642, 1998. doi:10.1155/S0161171298000891